... options for this?
Ciprofloxacin - I have had frequent joint cracking now 4 weeks after taking Cipro. Any treatment?
Question posted by anaffableguy on 1 Nov 2012
Last updated on 1 November 2012 by endlessPred
Please state what you mean by joint cracking. Is it that snapping sound people get when they crack their fingers? If so this is a harmless buildup of nitrogen gas in the joint. It can happen in the neck and othe replaces as well.
If you are feeling a snapping, say in your knee, then get to the doctor. Cipro is a strong antibiotic and has been known to cause some side effects. Let us know what the doctor suggests.
anaffableguy, welcome to the site. Did you have any joint problems before taking this mediction? I have listed a link for you to read about this medication If you are still having joint problems, I suggest you see your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.